# SDR 9720669928

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS IN FIRST CLASS SECTION AND AT FORWARD LEFT AND RIGHT DOORS INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY AT RIGHT FORWARD GALLEY DOOR, OPERATIONAL CHECK NORMAL.
